# SDR AALA202410084244

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 63,115 hours, 32,120 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1708897
- Part serial: AADJ001200
- Condition: Faulted
- Location: Zone 400
- Part time: 47,519 hours, 30,451 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLE. WITH THE APU INOPERATIVE, ENGINE 1 GENERATOT FAULT ECAM MESSAGE DISPLAYED AT CRUISE. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES TO RESET THE GENERATOR BUT IT DID NOT RESET SO THE FLIGHT CREW TURNED OFF THE GENERATOR FOR REMAINDER OF THE FLIGHT. THE AIRCRAFT LANDED SAFELY AT CLE AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #1 ENGINE IDG AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
